Applied Mathematics

Vol.3 No.6(2012), Paper ID 20287, 3 pages

DOI:10.4236/am.2012.36092

 

On Finding the Smallest Generalized Eigenpair Using Markov Chain Monte Carlo Algorithm

 

Farshid Mehrdoust

 

Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, Rasht, Iran

 

Copyright © 2012 Farshid Mehrdoust et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F. Mehrdoust, "On Finding the Smallest Generalized Eigenpair Using Markov Chain Monte Carlo Algorithm," Applied Mathematics, Vol. 3 No. 6, 2012, pp. 594-596. doi: 10.4236/am.2012.36092.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.